Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 128, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 5:16 PM CDT for Bexar County, Texas. It was in force for 5 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 17, 2015, 10:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 33 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:51 PM CDT | HEAVY RAIN 3.58 | 1 Sw Selma, TX | 3.58 INCHES OF RAIN IN THE PAST HOUR |
| Jun 17, 6:21 PM CDT | HEAVY RAIN 4.16 | 1 Sw Selma, TX | 4.16 INCHES OF RAIN SINCE 5 PM |
| Jun 17, 6:24 PM CDT | HEAVY RAIN 1.25 | San Antonio Int Ap, TX | 1.25 INCHES OF RAIN IN 24 MINUTES...SINCE 6 PM |
| Jun 17, 6:36 PM CDT | FLASH FLOOD | 2 N Windcrest, TX | LEONHARDT RD AT WEIDNER CLOSED DUE TO FLOODING |
| Jun 17, 6:45 PM CDT | FLASH FLOOD | 1 S Balcones Heights, TX | WATER RESCUE OCCURRING ON OVERBROOK DR |
| Jun 17, 6:45 PM CDT | HEAVY RAIN 2 | San Antonio Int Ap, TX | 2 INCHES OF RAIN IN THE PAST 45 MINUTES |
| Jun 17, 6:57 PM CDT | FLASH FLOOD | 3 N Leon Valley, TX | LOCKHILL RD AT BABCOCK CLOSED DUE TO FLOODING |
| Jun 17, 7:07 PM CDT | FLASH FLOOD | 4 Nnw Windcrest, TX | WATER OVER BRIARCREST |
| Jun 17, 7:12 PM CDT | FLASH FLOOD | 2 W Olmos Park, TX | FLASH FLOODING AT FRESNO AT I-10 FRONTAGE RD |
| Jun 17, 7:15 PM CDT | HEAVY RAIN 4.67 | 1 Se Hill Country Villa, TX | 4.67 INCHES OF RAIN IN 2 HOURS |
| Jun 17, 8:01 PM CDT | FLASH FLOOD | 2 Wsw Windcrest, TX | VICAR DR AT PERRIN BEITEL CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 80 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
959
WGUS54 KEWX 172216
FFWEWX
TXC029-180115-
/O.NEW.KEWX.FF.W.0128.150617T2216Z-150618T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 514 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS DEVELOPING
OVER NORTHEASTERN BEXAR COUNTY PRODUCING VERY HEAVY RAIN. BETWEEN
2 AND 4 INCHES OF RAINFALL WILL BE POSSIBLE ACROSS NORTHERN AND
NORTHEASTERN PARTS OF BEXAR COUNTY OVER THE NEXT 2 HOURS. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...LIVE OAK...LEON VALLEY...
KIRBY...ALAMO HEIGHTS...SELMA...WINDCREST...TERRELL HILLS...
HOLLYWOOD PARK...SHAVANO PARK...OLMOS PARK...ST. HEDWIG...CHINA
GROVE...TIMBERWOOD PARK...THE DOMINION...LACKLAND AFB...ZUEHL AND
CROSS MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2969 9863 2974 9847 2971 9843 2975 9841
2972 9838 2973 9835 2972 9834 2970 9838
2967 9838 2965 9834 2962 9834 2956 9830
2954 9826 2955 9826 2955 9823 2949 9819
2950 9818 2947 9812 2940 9817 2939 9863
$$
RUNYEN5 follow-up statements
948
WGUS74 KEWX 172256
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT WED JUN 17 2015
TXC029-180115-
/O.CON.KEWX.FF.W.0128.000000T0000Z-150618T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
556 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN BEXAR COUNTY...
AT 550 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS NORTHEASTERN BEXAR
COUNTY. RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE BEEN REPORTED FROM
NEAR UNIVERSAL CITY TO NEAR HOLLYWOOD PARK. THESE STORMS WILL SLOWLY
MOVE SOUTH INTO CENTRAL AREAS OF BEXAR COUNTY OVER THE NEXT HOUR.
BETWEEN 2 AND 4 INCHES WITH ISOLATED AMOUNTS OF 5 INCHES ARE
EXPECTED ACROSS THE WARNED AREA.
THIS WILL RESULT IN DANGEROUS FLASH FLOODING DURING THE RUSH HOUR.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SAN
ANTONIO...UNIVERSAL CITY...SCHERTZ...LIVE OAK...LEON VALLEY...
KIRBY...ALAMO HEIGHTS...SELMA...WINDCREST...TERRELL
HILLS...HOLLYWOOD PARK...SHAVANO PARK...OLMOS PARK...ST.
HEDWIG...CHINA GROVE... TIMBERWOOD PARK...THE DOMINION...LACKLAND
AFB...ZUEHL AND CROSS MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2969 9863 2974 9847 2971 9843 2975 9841
2972 9838 2973 9835 2972 9834 2970 9838
2967 9838 2965 9834 2962 9834 2956 9830
2954 9826 2955 9826 2955 9823 2949 9819
2950 9818 2947 9812 2940 9817 2939 9863
$$
RUNYEN149
WGUS74 KEWX 172354
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 PM CDT WED JUN 17 2015
TXC029-180115-
/O.CON.KEWX.FF.W.0128.000000T0000Z-150618T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
654 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN BEXAR COUNTY...
AT 646 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATE
BETWEEN 2 AND 4 INCHES HAVE OCCURRED ACROSS NORTHERN AND EASTERN
AREAS OF BEXAR COUNTY...WITH ISOLATED POCKETS OF 5 INCHES POSSIBLE
BETWEEN LOOP 410 AND LOOP 1604 ON THE NORTH SIDE OF SAN ANTONIO. THE
SAN ANTONIO INTERNATIONAL AIRPORT HAS RECORDED 2.16 INCHES IN JUST
UNDER AN HOUR.
DANGEROUS FLASH FLOODING OS ONGOING. SEVERAL ROADS ARE BEGINNING TO
FLOOD AND A HIGH WATER RESCUE HAS BEEN REPORTED IN NORTHWEST SAN
ANTONIO. TRAVEL IS DISCOURAGED OVER THE NEXT HOUR OR TWO AS RAINFALL
CONTINUES TO QUICKLY RUN OFF. TURN AROUND...DONT DROWN WHEN
ENCOUNTERING FLOODED ROADS AND LOW WATER CROSSINGS!
AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE OVER PORTIONS OF THE WARNED
AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...LIVE OAK...LEON VALLEY...
KIRBY...ALAMO HEIGHTS...SELMA...WINDCREST...TERRELL HILLS...HOLLYWOOD
PARK...SHAVANO PARK...OLMOS PARK...ST. HEDWIG...CHINA GROVE...
TIMBERWOOD PARK...THE DOMINION...LACKLAND AFB...ZUEHL AND CROSS
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2969 9863 2974 9847 2971 9843 2975 9841
2972 9838 2973 9835 2972 9834 2970 9838
2967 9838 2965 9834 2962 9834 2956 9830
2954 9826 2955 9826 2955 9823 2949 9819
2950 9818 2947 9812 2940 9817 2939 9863
$$
RUNYEN362
WGUS54 KEWX 180053
FFWEWX
TXC029-180315-
/O.EXT.KEWX.FF.W.0128.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
753 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 750 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. OVER 5 INCHES OF RAIN HAS FALLEN ACROSS
THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING CONSISTING OF
MULTIPLE MINOR AND MAJOR ROAD CLOSURES INCLUDING PARTS OF I35 NEAR
SAN ANTONIO.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...LIVE OAK...LEON VALLEY...
KIRBY...ALAMO HEIGHTS...SELMA...WINDCREST...TERRELL HILLS...
HOLLYWOOD PARK...SHAVANO PARK...OLMOS PARK...ST. HEDWIG...CHINA
GROVE...TIMBERWOOD PARK...THE DOMINION...LACKLAND AFB...ZUEHL AND
CROSS MOUNTAIN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA AS SHOWERS CONTINUE TO DEVELOP AROUND THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2969 9863 2974 9847 2971 9843 2975 9841
2972 9838 2973 9835 2972 9834 2970 9838
2967 9838 2965 9834 2962 9834 2956 9830
2954 9826 2955 9826 2955 9823 2949 9819
2950 9818 2947 9812 2940 9817 2939 9863
$$
TB3343
WGUS74 KEWX 180159
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT WED JUN 17 2015
TXC029-180315-
/O.CON.KEWX.FF.W.0128.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
859 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHEASTERN BEXAR COUNTY...
AT 856 PM CDT...DOPPLER RADAR INDICATED MODERATE TO HEAVY RAIN
CONTINUING ACROSS THE WARNED AREA. OVER 5 INCHES OF RAIN HAS FALLEN
IN THE LAST FEW HOURS. MULTIPLE ROADWAYS WERE REPORTED TO BE FLOODED
AND SOME MAY CONTINUE TO BE FLOODED AS RAIN CONTINUES TO FALL.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2969 9863 2974 9847 2971 9843 2975 9841
2972 9838 2973 9835 2972 9834 2970 9838
2967 9838 2965 9834 2962 9834 2956 9830
2954 9826 2955 9826 2955 9823 2949 9819
2950 9818 2947 9812 2940 9817 2939 9863
$$
TB3323
WGUS74 KEWX 180317
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1017 PM CDT WED JUN 17 2015
TXC029-180326-
/O.EXP.KEWX.FF.W.0128.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
1017 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN BEXAR COUNTY HAS
EXPIRED...
HEAVY RAINS HAVE ENDED AND FLASH FLOODING IS NO LONGER A THREAT.
HOWEVER...NUMEROUS STREAMS CONTINUE OUT OF BANKS OR IN FLOOD WITH
RIVER STATEMENTS OR FLOOD WARNING ISSUED. PLEASE CONTINUE TO HEED
ANY ROAD CLOSURES.
LAT...LON 2969 9863 2974 9847 2971 9843 2975 9841
2972 9838 2973 9835 2972 9834 2970 9838
2967 9838 2965 9834 2962 9834 2956 9830
2954 9826 2955 9826 2955 9823 2949 9819
2950 9818 2947 9812 2940 9817 2939 9863
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:17 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 17, 3:17 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 317 PM CDT WED JUN 17 2015 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE THAT THE HILL COUNTRY GOT THIS MORNING. CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35 THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL. MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT. MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS. SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST. && .LONG TERM (FRIDAY THROUGH WEDNESDAY)... SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY. THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH SOUTHERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 87 73 90 74 / 60 50 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 86 73 89 73 / 60 50 30 20 10 NEW BRAUNFELS MUNI AIRPORT 73 87 73 90 73 / 60 50 30 20 10 BURNET MUNI AIRPORT 72 86 72 90 72 / 60 50 30 20 10 DEL RIO INTL AIRPORT 74 91 74 91 74 / 30 20 30 20 30 GEORGETOWN MUNI AIRPORT 72 86 73 90 74 / 60 60 30 20 10 HONDO MUNI AIRPORT 73 87 73 88 73 / 60 50 40 20 20 SAN MARCOS MUNI AIRPORT 72 86 73 89 73 / 60 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 74 87 74 89 74 / 60 50 20 20 10 SAN ANTONIO INTL AIRPORT 75 87 74 89 74 / 60 50 30 20 10 STINSON MUNI AIRPORT 74 87 75 90 74 / 60 50 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... GUADALUPE...KARNES...LAVACA...LEE...WILSON. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 PM CDT WED JUN 17 2015 TXZ171>173-183>192-202>206-217>220-228-182115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO. TXZ193-194-207>209-221>225-182115- BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.
In the hours before
Special weather statement, Jun 17, 4:01 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT WED JUN 17 2015
TXZ207-172145-
GUADALUPE TX-
401 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 445 PM CDT...
AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ZORN...OR 10 MILES SOUTH OF SAN MARCOS...MOVING EAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEGUIN...STAPLES...ZORN...KINGSBURY...GERONIMO AND REDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2960 9773 2959 9801 2975 9801 2984 9790
2984 9785 2978 9783 2977 9780 2975 9780
2976 9778 2973 9776 2972 9777 2971 9774
2970 9774 2968 9772
TIME...MOT...LOC 2101Z 280DEG 6KT 2973 9791
RUNYENLocal storm report, Jun 17, 4:09 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM FLASH FLOOD 6 ENE CAMP MABRY 30.35N 97.68W
06/17/2015 TRAVIS TX CITY OFFICIAL
3 FEET OF WATER OVER CAMERON RD NEAR PARMER
&&
EVENT NUMBER EWX1500687
CVPSpecial weather statement, Jun 17, 4:11 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 PM CDT WED JUN 17 2015 TXZ173-191>194-205>209-220>225-180000- WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...SAN ANTONIO...NEW BRAUNFELS...SEGUIN... LOCKHART...LA GRANGE...PLEASANTON...FLORESVILLE...KARNES CITY... GONZALES...CUERO...HALLETTSVILLE 411 PM CDT WED JUN 17 2015 ...FUNNEL CLOUDS POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL TEXAS THROUGH EARLY THIS EVENING... WARM AND MOIST CONDITIONS ALONG WITH A FAVORABLE WIND PROFILE IN THE LOW LEVELS OF THE ATMOSPHERE COULD LEAD TO THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH EARLY THIS EVENING. THESE FUNNEL CLOUDS ARE TYPICALLY BRIEF AND REMAIN ALOFT. ON OCCASION...THESE FUNNEL CLOUDS MAY BRIEFLY REACH THE GROUND AND BECOME A WEAK TORNADO. IF A FUNNEL CLOUD IS OBSERVED...DO NOT PANIC BUT BE PREPARED TO TAKE SHELTER IN A STURDY BUILDING AS A PRECAUTION. THESE FUNNEL CLOUDS WILL BE SHORT-LIVED BUT COULD BE CAPABLE OF PRODUCING MINOR DAMAGE AND FLYING DEBRIS IF THEY REACH THE GROUND. THESE FUNNEL CLOUDS ARE TYPICALLY BRIEF IN NATURE AND ARE EXTREMELY DIFFICULT TO DETECT ON RADAR. CONDITIONS WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF FUNNEL CLOUDS THROUGH EARLY THIS EVENING.
Local storm report, Jun 17, 4:21 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN 3 SSW MANOR 30.30N 97.58W
06/17/2015 M1.07 INCH TRAVIS TX MESONET
RAINFALL IN 15 MINUTES...FROM 355 PM TO 410 PM
&&
EVENT NUMBER EWX1500688
CVPLocal storm report, Jun 17, 4:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HEAVY RAIN 5 E AUSTIN 30.27N 97.66W
06/17/2015 M3.72 INCH TRAVIS TX COCORAHS
SINCE APPROXIMATELY 3 PM
&&
EVENT NUMBER EWX1500689
CVPLocal storm report, Jun 17, 4:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
452 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM FLASH FLOOD 6 W MANOR 30.34N 97.66W
06/17/2015 TRAVIS TX PUBLIC
TUSCANY WAY FLOODED NEAR EXCHANGE DR
&&
EVENT NUMBER EWX1500690
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM CDT | Flash Flood Warning | EWX | Fayette | 6 hr |
| Jun 16, 8:21 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Jun 16, 8:27 PM CDT | Special Weather Statement | EWX | Fayette, Gonzales | 63 min |
| Jun 16, 9:27 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 63 min |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jun 16, 10:29 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 61 min |
| Jun 16, 11:14 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis, Williamson | 3 hr |
| Jun 17, 6:23 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 17, 9:12 AM CDT | Special Weather Statement | EWX | Lavaca | 33 min |
| Jun 17, 9:18 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Jun 17, 9:44 AM CDT | Flash Flood Warning | EWX | Lavaca | 6 hr |
| Jun 17, 10:22 AM CDT | Flash Flood Warning | EWX | DeWitt | 6 hr |
| Jun 17, 3:43 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 17, 4:01 PM CDT | Special Weather Statement | EWX | Guadalupe | 44 min |
| Jun 17, 4:38 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Jun 17, 5:33 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:03 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:18 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jun 17, 6:31 PM CDT | Special Weather Statement | EWX | Bexar | 29 min |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 12 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.